Search Results

You are looking at 1 - 2 of 2 items for :

  • "Neumann boundary value problem" x
Clear All

Yang, J. P. , Sign-changing solutions to discrete fourth-order Neumann boundary value problems, Adv. Difference Equ. , 2013 (2013), 1–10. J. P Y. Sign-changing solutions to

Restricted access

] Cammaroto , F. and Vilasi , L. , Multiplicity results for a Neumann boundary value problem involving the p(x)-Laplacian , Taiwanese Journal of Mathematics ., 16 ( 2012 ), 621 – 634 . [13

Restricted access